Mathematische Zeitschrift

, Volume 197, Issue 1, pp 21–32

Uniform convergence of operators and grothendieck spaces with the Dunford-Pettis property

  • Denny Leung
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Dean, D.W.: Schauder decompositions in (m). Proc. Am. Math. Soc.18, 619–623 (1967)Google Scholar
  2. 2.
    Diestel, J., Uhl, J.J., Jr.: Vector Measures. Math. Surveys, no. 15. American Mathematical Society, Providence, 1977Google Scholar
  3. 3.
    Dunford, N., Schwartz, J.T.: Linear Operators, Part I. New York: Interscience 1958Google Scholar
  4. 4.
    Lindenstrauss, J., Tzarfriri, L.: Classical Banach Spaces I. Ergebnisse der Mathematik, no. 92. Berlin Heidelberg New York: Springer 1977Google Scholar
  5. 5.
    Lindenstrauss, J., Tzarfriri, L.: Classical Banach Spaces II. Ergebnisse der Mathematik, no. 97. Berlin Heidelberg New York: Springer 1979Google Scholar
  6. 6.
    Lotz, H.P.: Tauberian theorems for operators onL and similar spaces. Functional Analysis III. Surveys and Recent Results. Amsterdam: North Holland 1984Google Scholar
  7. 7.
    Lotz, H.P.: Uniform convergence of operators onL and similar spaces. PreprintGoogle Scholar
  8. 8.
    Räbiger, F.: Beiträge zur Strukturtheorie der Grothendieck-Räume. Sitzungsberichte d. Heidelberger Akad. d. Wissenschaften. Math.-Naturwiss. Klasse, Jg. 1985, 4. Abhandlung. Berlin Heidelberg New York: Springer 1985Google Scholar
  9. 9.
    Rosenthal, H.P.: Subspaces of L. Annals of Math.97, 344–373 (1973)Google Scholar
  10. 10.
    Schaefer, H.H.: Banach Lattices and Positive Operators. Die Grundlehren, der mathematischen Wissenschaften in Einzeldarstellungen, no. 215. Berlin Heidelberg New York: Springer 1974Google Scholar
  11. 11.
    Schaefer, H.H.: Topological Vector Spaces. Graduate Texts in Mathematics, no. 3. Berlin Heidelberg New York: Springer 1971Google Scholar

Copyright information

© Springer-Verlag 1988

Authors and Affiliations

  • Denny Leung
    • 1
  1. 1.Department of MathematicsThe Catholic University of AmericaWashington, D.C.USA

Personalised recommendations